# SDR SWIA200921177

- Difficulty date: March 16, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 16,215 hours, 13,070 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4376 - LEFT SIDE VIEW FLIGHT DECK WINDOW CRACKED DURING DESCENT.  REPLACED WINDOW.
